Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Hybrid fuzzy differential equations

Laboratory of Applied Mathematics and Scientific Computing, Sultan Moulay Slimane University, P. O. Box 523, Beni Mellal, 23000, Morocco

In this paper we study the existence of the solution for a class of hybrid differential equations with fuzzy initial value. The some new results of generalized division are proposed and applied.
  Figure/Table
  Supplementary
  Article Metrics

References

1. R. Boukezzoula, S. Galichet, L. Foulloy, Inverse arithmetic operators for fuzzy intervals, In: Proc. EUSFLAT 2007 Conf., Ostrawa, 279-286.

2. L. S. Chadli, A. Harir, S. Melliani, Fuzzy Euler differential equation, SOP Trans. Appl. Math., 2 (2015).

3. L. S. Chadli, A. Harir, S. Melliani, Solutions of fuzzy heat-like equations by variational iterative method, Ann. Fuzzy Math. Inf., 10 (2015), 29-44.

4. L. S. Chadli, A. Harir, S. Melliani, Solutions of fuzzy wave-like equations by variational iteration method, Int. Ann. Fuzzy Math. Inf., 8 (2014), 527-547.

5. B. C. Dhage, D. O'Regan, A fixed point theorem in Banach algebras with applications to functional integral equations, Funct. Differ. Eq., 7 (2004), 259-267.

6. B. C. Dhage, On α-condensing mappings in Banach algebras, Math. Student, 63 (1994), 146-152.

7. B. C. Dhage, V. Lakshmikantham, Basic results on hybrid differential equations, Nonlinear Anal. Hybrid syst., 4 (2010), 414-424.    

8. B. C. Dhage, A nonlinear alternative in Banach algebras with applications to functional differential equations, Nonlinear Funct. Anal. Appl., 8 (2004), 563-575.

9. D. Qiu, C. Lu, W. Hhang, et al. Algebraic properties and topological properties of the quotient space of fuzzy numbers based on Mares equivalence relation, Fuzzy set. Syst., 245 (2014), 63-82.    

10. D. Qiu, W. Hhang, C. Lu, On fuzzy differential equations in the quotient space of fuzzy numbers, Fuzzy set. Syst., 295 (2016), 72-98.    

11. O. Kaleva, Fuzzy differential equations, Fuzzy Set. Syst., 24 (1987), 301-317.    

12. M. Ma, M. Friedman, A. Kandel, A new fuzzy arithmetic, Fuzzy Set. Syst., 108 (1999), 83-90.    

13. S. Seikkala, On the fuzzy initialvalue problem, Fuzzy Set. Syst., 24 (1987), 319-330.    

14. L. Stefanini, Ageneralization of Hukuhara difference and division for interval and fuzzy arithmetic, Fuzzy Set. Syst., 161 (2010), 1564-1584.    

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved